# SDR DALA2019091505380

- Difficulty date: September 15, 2019
- Submitted: September 17, 2019
- Operation: Air carrier
- Aircraft: N372DN
- Make and model: Airbus A321-211
- Aircraft serial: 8809
- Aircraft time: 1,701 hours, 762 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT ROW24 ISLE EMERGENCY LIGHT MOUNTED UNDER SEAT 24C HAS A BROKEN LIGHT HOUSING, REPLACED HOUSING UNIT AT SEAT 24C.
